Differential and Integral Equations

Local well posedness of the Cauchy problem for the Landau-Lifshitz equations

Atsushi Fuwa and Masayoshi Tsutsumi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 18, Number 4 (2005), 379-404.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060193

Mathematical Reviews number (MathSciNet)
MR2122705

Zentralblatt MATH identifier
1212.35488

Subjects
Primary: 35Q60: PDEs in connection with optics and electromagnetic theory
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx]

Citation

Fuwa, Atsushi; Tsutsumi, Masayoshi. Local well posedness of the Cauchy problem for the Landau-Lifshitz equations. Differential Integral Equations 18 (2005), no. 4, 379--404. https://projecteuclid.org/euclid.die/1356060193


Export citation